I told you that I am "off" the morphine. It has been over a week, but I switched to hydrocodone because I still have pain sometimes. I have been taking one 5mg/325mg tablet every ten hours. I wait that long because that is when my body says it wants it. I also have been experiencing hot flashes lately, with a small dose of anxiety. I decided to look up hydrocodone on the Internet and found out that this medication is also a member of the opiate family, namely Vicodin. Well, that's great! Now I get to wean myself off this stuff too. There are times I can't figure out if my pain is real or is my body addicted to this drug. I do know if I don't take it before bed, I wake up in the middle of the night because the nerves in my feet are going crazy! The feeling is hard to describe. I just know it keeps me awake. I also have disturbing dreams.
I noticed that my hair is super dry...so is my scalp. I thought it was my shampoo so I switched to another one, but now I think it is not the shampoo but yet another side effect of radiation. I was told that even though I have not had a radiation treatment since March, it is still in my system. No one knows how long it will take for my body to completely get rid of it. I am grateful I only had to have 2 chemo treatments, even though they were heavy duty doses. Who knows what side effects I would be dealing with if I had to have more. I said it before and I will say it again it is worth the price I had to pay in order to save my life, but there are times it can be annoying!
Eat your fruit & vegetables. xo Inge